MathSciNet Relay Station
MathSciNet bibliographic data
MR1218126 57S30 (57M99)
Reni, Marco A graph-theoretical approach to Kleinian groups. Proc. London Math. Soc. (3) 67 (1993), no. 1, 200–224.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement